Announcement

Collapse
No announcement yet.

Thick sticky clear mucus

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Ellie
    replied
    Sorry you've had these side-effects to the BuTrans patch, Terry - it sorted one issue but gave you 3 more

    I guess it's good you know why you felt as you did but are you back to square one with the pain now?

    If your mouth is still dry tomorrow, don't expect miracles from the Carbocisteine, but it shouldn't take long for the buprenorphine side-effects to wear off and your body returns to 'normal'.

    Onward and upwards (sigh !!!)

    Love Ellie.

    Leave a comment:


  • Terry
    started a topic Thick sticky clear mucus

    Thick sticky clear mucus

    Hi,

    Sorry to jump threads. The other doctor prescribed some medication to dry up the saliva which I have not taken and is definitely the wrong way to go.

    I have been on some Buprenorphine patches because of back pain. 5 micro grams a hour Buprenorphine seems to have helped my back pain but had 3 bad side affects.

    It dryed my mouth etc out completely, causing more trouble with mucus.

    It made me even more tired.

    It gave me very bad fluctuations, weakness and hard to move limbs.

    I am not saying don't try it, I have been on it since Friday afternoon and took it off today at two, that is three days. After seven hours I feel a bit human again

    Carbosistine coming tomorrow and I will see what tomorrow brings.

    Love Terry
Working...
X